# SDR DXTA200702617

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 1,346 hours, 860 cycles
- Engine: Pwc PW306A
- Engine time: 1,329 hours, 852 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

"RT BLEED AIR LEAK" WOULD NOT EXTINGUISH INFLIGHT AND RT ENGINE SHUTDOWN INFLIGHT.  "RT BLEED AIR LEAK" MESSAGE REMAINED ON AFTER ENGINE SHUTDOWN.  R & R RT FWD & AFT LEAK DETECTION ELEMENTS IAW MM 21-61-60. OPS CHECKED SATISFACTORY.
